MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA INC.; Powered laser surgical instrument

DORNIER MEDTECH AMERICA INC.; Powered laser surgical instrument
Lot Number F2925S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during a surgical procedure, a defect was identified in a new laser fiber, characterized by charring at the base of the connector.This report originated from anvisa, and much of the information was kept confidential, limiting the precision of this investigation.A review of the device history records confirmed that the potential suspect products were manufactured without variances or deviations and met all applicable quality requirements prior to release.The suspect product was not available for evaluation during the timeframe of this investigation.Past complaints were reviewed, and no identifiable trend was found for dmta-manufactured laser fibers burning.The risk associated with a fiber burn at the connector is identified as medium in ha-005.The root cause of this complaint could not be determined without evaluation of the suspect product.
 
Event or Problem Description
It was reported that during a surgical procedure, a defect was identified in a new laser fiber, characterized by charring at the base of the connector.This report originated from anvisa, and much of the information was kept confidential, limiting the precision of this investigation.

Common Device Name
Powered laser surgical instrument
Manufacturer (Section D)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
edward grammer
1155 roberts blvd
suite 100
kennesaw, GA 30144
7704261315
MDR Report Key25535813
Report Number1037955-2026-00022
Device Sequence Number9175279
Product Code GEX
UDI-Device Identifier00810116020744
UDI-Public(01)00810116020744
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberF2925S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown